Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 46, Number 5  


A paraconsistent extension of Sylvan's logic
A. B. Gordienko
533
Infinite-dimensional linear groups with restrictions on subgroups that are not soluble $A_3$-groups
O. Yu. Dashkova
548
The Chevalley and Costant theorems for Mal'tsev algebras
V. N. Zhelyabin, I. P. Shestakov
560
$\delta$-Derivations of simple finite-dimensional Jordan superalgebras
I. B. Kaygorodov
585
Periodic groups saturated with $L_3(2^m)$
D. V. Lytkina, V. D. Mazurov
606
A method of proving interpolation in paraconsistent extensions of the minimal logic
L. L. Maksimova
627
The categoricity of the group of all computable automorphisms of the rational numbers
A. S. Morozov, J. K. Truss
649
Алгебра и логика Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021